Revista Matemática Iberoamericana


Full-Text PDF (303 KB) | Metadata | Table of Contents | RMI summary
Volume 26, Issue 3, 2010, pp. 975–1012
DOI: 10.4171/RMI/624

Published online: 2010-12-31

Loewner chains in the unit disk

Manuel D. Contreras[1], Santiago Díaz-Madrigal[2] and Pavel Gumenyuk[3]

(1) Universidad de Sevilla, Spain
(2) Universidad de Sevilla, Spain
(3) University of Bergen, Norway

In this paper we introduce a general version of the notion of Loewner chains which comes from the new and unified treatment, given in [Bracci, F., Contreras, M.D. and Díaz-Madrigal, S.: Evolution families and the Loewner equation I: the unit disk. To appear in J. Reine Angew. Math.] of the radial and chordal variant of the Loewner differential equation, which is of special interest in geometric function theory as well as for various developments it has given rise to, including the famous Schramm-Loewner evolution. In this very general setting, we establish a deep correspondence between these chains and the evolution families introduced in [Bracci, F., Contreras, M.D. and Díaz-Madrigal, S.: Evolution families and the Loewner equation I: the unit disk. To appear in J. Reine Angew. Math.]. Among other things, we show that, up to a Riemann map, such a correspondence is one-to-one. In a similar way as in the classical Loewner theory, we also prove that these chains are solutions of a certain partial differential equation which resembles (and includes as a very particular case) the classical Loewner-Kufarev PDE.

Keywords: Loewner chains, evolution families

Contreras Manuel, Díaz-Madrigal Santiago, Gumenyuk Pavel: Loewner chains in the unit disk. Rev. Mat. Iberoamericana 26 (2010), 975-1012. doi: 10.4171/RMI/624